# SDR CALA2019080501315

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 72,544 hours, 15,468 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Lavatory
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO FWD LAVS AND 1 ECONOMY LAV WILL NOT FLUSH/ LAV SYS 2 CB POPPED .
